# SDR SWAA2021032251433

- Difficulty date: February 13, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 642BB INTERNAL AREA . RT WING / REPAIRED ACCESS PANEL 642BB INTERNAL AREA RT WING ASPER B737-700 SRM 51-70-04-2R-1 REPAIR 1 TOOL USED CALIPER PN 500-197-30 SN A18229508 DUE DATE 09-AUG-21 HOT BONDER PN HCS9200B SN 16122983 DUE DATE 16-DEC-21 SCALE PN CL5000 SN AE-36291 DUE DATE 30-MAR-21
